# SDR ASAA0853091

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 5,425 hours, 1,594 cycles
- Engine: Ge CFM56*
- Engine time: 5,425 hours, 1,594 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: QA07320ISS1
- Condition: Dirty
- Location: Nr 2 Eng Oil Sup
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG OIL FILTER POP OUT INDICATOR EXTENDED.  DRAINED ENG OIL AND AGB PER 737 AMM 12 13 11.  REMOVED AND REPLACED RT ENGINE OIL SUPPLY FILTER PER MM 79 21 00 802 FOO.  OPS AND LEAK CHECK GOOD, POP OUT INDICATOR CKS GOOD.  NO CONTAMINATION IN FILTER.
